Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 32, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jun 24, 2007, 5:33 PM CDT for Brooks County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 5:33 PM CDT (22:33 UTC)
- Expired
- Jun 24, 2007, 6:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Brownsville, TX
- Area
- Whole counties
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1532 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBRO 242233
FFWBRO
TXC047-242330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
533 PM CDT SUN JUN 24 2007
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 630 PM CDT
* AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BROWNSVILLE.
LAT...LON 2715 9850 2715 9848 2706 9848 2727 9824
2728 9854 2724 9850
$$
541 follow-up statement
000
WGUS74 KBRO 242330
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
630 PM CDT SUN JUN 24 2007
TXC047-242340-
BROOKS TX-
630 PM CDT SUN JUN 24 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN BROOKS
COUNTY...
LAT...LON 2715 9850 2715 9848 2706 9848 2727 9824
2728 9854 2724 9850
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 1:00 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 24, 1:00 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 100 PM CDT SUN JUN 24 2007 .DISCUSSION...WARMER TEMPERATURES PREVAIL OVER MOST OF THE CWA TODAY WITH MUCH LESS SHOWERS AND ISOLATED THUNDERSTORMS THAN OCCURRED ON SATURDAY. THE WINDS CONTINUE LIGHT TO MODERATE FROM THE SOUTHEAST TO SOUTH AS A HIGH PRESSURE RIDGE PERSIST OVER DEEP SOUTH TEXAS. THE WINDS WILL INCREASE DURING THE AFTERNOONS AND EARLY EVENINGS MONDAY AND TUESDAY AS THE HIGH PRESSURE RIDGE INTERACTS WITH A LOW PRESSURE TROUGH MOVING EASTWARD ACROSS TEXAS INCREASING THE PRESSURE GRADIENT OVER THE CWA. THE PRESSURE GRADIENT WILL RELAX BY WEDNESDAY AND THE WINDS WILL BECOME LIGHT DURING THE OVERNIGHT PERIODS AND MODERATE DURING THE AFTERNOONS AND EARLY EVENINGS WEDNESDAY THROUGH THE END OF THE FORECAST PERIOD. THE LOW PRESSURE SYSTEM PROPAGATING EASTWARD ACROSS THE NORTH CENTRAL UNITED STATES AND THE ASSOCIATED LOW PRESSURE TROUGH EXTENDING INTO TEXAS WILL CONTINUE TO ENHANCE THE CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE RIO GRANDE VALLEY AT TIMES THROUGH THE MIDDLE OF THIS WEEK. SOME OF THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL, FREQUENT LIGHTNING AND GUSTY WINDS. DRIER CONDITIONS WILL PREVAIL OVER THE RIO GRANDE VALLEY WEDNESDAY THROUGH NEXT WEEKEND WITH SHOWERS AND ISOLATED THUNDERSTORMS PRIMARILY OCCURRING IN THE AFTERNOONS AND EARLY EVENINGS ASSOCIATED WITH THE AFTERNOON SEABREEZE DEVELOPING INLAND. A FLASH FLOOD WATCH CONTINUES FOR ALL OF DEEP SOUTH TEXAS THROUGH 9 PM TONIGHT WITH THE GROUND BEING SATURATED OVER PORTIONS OF THE RIO GRANDE VALLEY DUE TO RECENT RAINS ANY ADDITIONAL HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING. TEMPERATURES WILL INCREASE TO SLIGHTLY ABOVE NORMAL VALUES BY WEDNESDAY REMAINING ABOVE NORMAL THROUGH THE END OF THE FORECAST PERIOD WITH DRIER CONDITIONS. && .MARINE...AT 12 NOON BUOY020 REPORTED EAST TO SOUTHEAST WINDS AT 14 TO 18 KTS AND SEAS OF 3 FEET. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE NEXT FEW DAYS. A TROUGH OF LOW PRESSURE WILL CONTINUE TO BE ALONG THE DEEP SOUTH TEXAS COASTLINE. WINDS AND SEAS WILL INCREASE SLIGHTLY ON MONDAY AS THE PRESSURE GRADIENT TIGHTENS. THE TROUGH OF LOW PRESSURE WILL MOVE EAST BY THE MIDDLE OF THE WEEK CAUSING WINDS AND SEAS TO DECREASE ONCE AGAIN. && .AVIATION...VFR CONDITIONS WILL PERSIST OVER THE REGIONAL AIRPORTS FOR THE NEXT 24 HOURS WITH TEMPO IFR CONDITIONS IN ANY SHOWERS OR THUNDERSTORMS. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 76 88 78 88 78 / 30 30 10 30 00 BROWNSVILLE 76 90 77 91 77 / 30 30 10 30 00 HARLINGEN 75 91 76 92 76 / 30 30 10 30 00 MCALLEN 75 91 76 92 76 / 30 30 10 30 00 RIO GRANDE CITY 75 92 76 93 76 / 30 30 10 30 00 SOUTH PADRE ISLAND 78 85 79 86 79 / 30 30 10 30 00 && .BRO WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR TXZ248>257 THROUGH 25/02Z. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO SYNOPTIC/GRIDS....63 MARINE/AVIATION...65 MESOSCALE...MARTINEZ
Hazardous weather outlook, Jun 24, 5:54 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 554 AM CDT SUN JUN 24 2007 TXZ248>257-251200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 554 AM CDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. SATURATED GROUND WILL CONTINUE TO ALLOW RUNOFF OF ANY ADDITIONAL RAIN...CAUSING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAINFALL IS EXPECTED TO CONTINUE IN THE REGION THROUGH THE LATTER HALF OF THE UPCOMING WEEK. FLOODING WILL REMAIN A CONCERN WITH SATURATED GROUND AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Jun 24, 5:28 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 528 PM CDT SUN JUN 24 2007 TXZ249-250-242330- JIM HOGG-BROOKS- INCLUDING THE CITIES OF...HEBBRONVILLE...FALFURRIAS 528 PM CDT SUN JUN 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING EXTREME NORTHEAST JIM HOGG COUNTY AND EXTREME NORTHWEST BROOKS COUNTY... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF HEBBRONVILLE...MOVING SOUTHWEST AT 15 MPH. SMALL HAIL AND GUSTY WINDS TO AROUND 40 MPH MAY ACCOMPANY THIS STORM. 54
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:42 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 16 hr |
| Jun 24, 4:50 PM CDT | Flash Flood Warning | BRO | Jim Hogg | 55 min |
| Jun 24, 4:56 PM CDT | Flash Flood Warning | BRO | Starr | 64 min |
| Jun 24, 5:11 PM CDT | Flash Flood Warning | BRO | Jim Hogg | 94 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.